# SDR W7NR9900004

- Difficulty date: May 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921WA
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23039
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SMF - AFTER BLOCK-IN, A BELT LOADER IMPACTED THE AIRCRAFT BENEATH THE FOWARD BAGGAGE DOOR.  GROUND PERSONNEL DID NOT CHOCK THE BELT LOADER AFTER PULLING UP NEXT TO THE AIRCRAFT.  WHILE OFF-LOADING BAGGAGE, PARKING BRAKE SLIPPED OFF AND THE LOADER MOVED FORWARD HITTING THE FUSELAGE BENEATH THE FORWARD CARGO DOOR CAUSING TWO DENTS.  ONE ABOUT 12 INCHES LONG, AND THE OTHER APPROXIMATELY 18 INCHES LONG.  AIRCRAFT FERRIED TO TUCSON AND REPAIRED BY HAMILTON AVIATION PER BOEING SRM'S 53-30-3 AND 51-30-2.  AIRCRAFT RETURNED TO SERVICE.  (X)
